EconPapers    
Economics at your fingertips  
 

Is it possible to break the «curse of dimensionality»? Spatial specifications of multivariate volatility models

Valeriya Lakshina ()
Additional contact information
Valeriya Lakshina: Higher School of Economics (Nizhnii Novgorod) Russia

Applied Econometrics, 2014, vol. 36, issue 4, 61-78

Abstract: The article is devoted to the estimation of multivariate volatility of a portfolio consisted from twenty American stocks. The six specifications of multivariate volatility models are formulated and estimated. It’s demonstrated that spatial specifications of multivariate volatility models allow not only reduce the dimension of the problem, but in some cases outdo original specifications at in-sample and out-of-sample comparison.

Keywords: multivariate volatility models; curse of dimensionality; weight matrix; spatial autoregression; forecasting (search for similar items in EconPapers)
JEL-codes: C01 C51 C58 G17 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://pe.cemi.rssi.ru/pe_2014_4_61-78.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:apltrx:0249

Access Statistics for this article

Applied Econometrics is currently edited by Anatoly Peresetsky

More articles in Applied Econometrics from Russian Presidential Academy of National Economy and Public Administration (RANEPA)
Bibliographic data for series maintained by Anatoly Peresetsky ().

 
Page updated 2025-03-19
Handle: RePEc:ris:apltrx:0249